I am 31 years old. I have been taking the generic version of Prilosec (Omeprazole 20mg) for about 10 years now for heartburn (acid reflux disease). I take one pill a day. I am wondering if there is any connection between taking this medication long-term, like I have been doing, and impotence. Occasionally, my erections have not been as strong as before, and sometimes I have trouble achieving an erection. This doesn't happen all the time. Sometimes there's no problem at all. Does anyone know if there is any connection here? And while we're on the subject, does anyone know of any other long-term effects of taking Prilosec (Omeprazole) every day for years and years? Any help would be appreciated. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.